Alert archive / Iowa / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 52, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 30, 2006, 6:24 PM CST for Story County, Iowa. It was in force for 36 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 6:24 PM CST (00:24 UTC)
- Expired
- Mar 30, 2006, 7:00 PM CST
- In force
- 36 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Story County, IA
The radar
The Des Moines radar (KDMX), 34 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 6:30 PM CST | TSTM WND DMG | 1 W Ames, IA | MOBILE HOME FLIPPED OVER |
| Mar 30, 6:30 PM CST | TSTM WND DMG | Ames, IA | DETAILS ON EARLIER DAMAGE. ONE MOBILE HOME DESTROYED WAS NOT TIED DOWN. ONE MOBILE HOME TIPPED ON SIDE. ONE MOBILE HOME SLID OFF FOUNDATION. POWER LINES DOWN. |
| Mar 30, 6:34 PM CST | TSTM WND DMG | Ames, IA | POWER POLES DOWNED IN AMES WITH POWER OUT AT POLICE STATION |
| Mar 30, 6:35 PM CST | TSTM WND DMG | N Huxley, IA | ESTIMATED 70 MPH WINDS. ROOF PARTIALLY BLOWN OFF HOME. FENCES AND OUTBUILDINGS DAMAGED. SEVERAL TWO FOOT DIAMETER TREES BLOWN DOWN. POWER LINES DOWN. |
| Mar 30, 6:38 PM CST | TSTM WND DMG | Story City, IA | SEVERAL TREES AROUND 2 FOOT IN DIAMETER BLOWN DOWN. |
| Mar 30, 6:39 PM CST | TSTM WND DMG | 4 Wsw Roland, IA | SEMI FLIPPED OVER NEAR ROLAND EXIT ON INTERSTATE 35. |
| Mar 30, 6:39 PM CST | TSTM WND DMG | Nevada, IA | SEMI TRUCK KNOCKED OVER ON HIGHWAY 30. |
| Mar 30, 6:40 PM CST | TSTM WND GST 60 | Story City, IA | |
| Mar 30, 6:46 PM CST | TSTM WND GST 58 | 5 N Ames, IA | 3 MILES WEST OF EXIT 116 ON INTERSTATE 35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:58 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 310024 SVRDMX IAC169-310100- /O.NEW.KDMX.SV.W.0052.060331T0024Z-060331T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 624 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STORY COUNTY IN CENTRAL IOWA. * UNTIL 700 PM CST. * AT 622 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MADRID...OR 20 MILES NORTH OF DES MOINES...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR HUXLEY BY 630 PM CST. NEAR CAMBRIDGE BY 635 PM CST. NEAR NEVADA BY 640 PM CST. NEAR COLO BY 650 PM CST. THE LOCATIONS OF SHELDAHL...SLATER...KELLEY AND AMES AIRPORT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING FOR SOUTHWESTERN IOWA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4186 9371 4187 9324 4221 9325 4221 9371 $$ VACHALEK
2 follow-up statements
000 WWUS53 KDMX 310032 RRA SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 632 PM CST THU MAR 30 2006 IAC169-310100- /O.CON.KDMX.SV.W.0052.000000T0000Z-060331T0100Z/ STORY IA- 632 PM CST THU MAR 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STORY COUNTY UNTIL 700 PM CST... AT 631 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HUXLEY...OR 25 MILES NORTH OF DES MOINES...AND MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR NEVADA BY 640 PM CST. 5 MILES NORTHWEST OF COLO BY 645 PM CST. NEAR ZEARING BY 650 PM CST. THE LOCATIONS OF KELLEY...CAMBRIDGE...AMES AIRPORT AND MCCALLSBURG ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING FOR SOUTHWESTERN IOWA. LAT...LON 4186 9371 4187 9324 4221 9325 4221 9371 $$ VACHALEK
000 WWUS53 KDMX 310058 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 658 PM CST THU MAR 30 2006 IAC169-310108- /O.EXP.KDMX.SV.W.0052.000000T0000Z-060331T0100Z/ STORY IA- 658 PM CST THU MAR 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR STORY COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 656 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING FOR SOUTHWESTERN IOWA. LAT...LON 4186 9371 4187 9324 4221 9325 4221 9371 $$ VACHALEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:51 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 30, 2:51 PM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 251 PM CST THU MAR 30 2006 DISCUSSION... NEAR TERM FOCUS IS POTENTIAL SEVERE OUTBREAK. WARM SECTOR CONVECTION IS SURGING NORTH OUT OF KANSAS INTO SE NEBRASKA AND SW IA ATTM. A TRAILING LINE OF STORMS ASSOCIATED WITH THE DRY LINE EXTENDS FROM NORTHEAST NEBRASKA INTO EASTERN KANSAS. PER LATEST SWOMCD AND NEW TORNADO WATCH...THE MAIN TORNADO THREAT CONTINUES TO BE THE SW COUNTIES OF THE DES MOINES CWA. HOWEVER...WITH LIMITATIONS IN SURFACE BASED INSTABILITY...THE OVERALL MAIN THREAT OVER THE CWA IS LIKELY STRAIGHT LINE WINDS...FROM DISCRETE CELLS/BOWING SEGMENTS AND LATER IN THE EVENING A LIKELY SQUALL LINE. ISOLATED FLASH FLOODING IS ALSO POSSIBLE...MAINLY FROM VERY INTENSE RAINFALL RATES AS THE STORM MOTION WILL LIKELY BE NORTHWARD IN THE 40-55 MPH RANGE. THE THREAT IS NOT EXPECTED TO BE WIDESPREAD ENOUGH TONIGHT TO WARRANT A WATCH. BY MIDNIGHT...THE THREAT WILL LIKELY HAVE SHIFTED INTO EASTERN IOWA...WITH LINGERING SHOWERS AND ISOLATED THUNDER MAINLY NORTH AFTER MIDNIGHT. A STRONG ISALLOBARIC COUPLET AND TIGHT PRESSURE GRADIENT DEVELOP OVERNIGHT INTO FRIDAY AND WOULD NOT BE SURPRISED TO SEE WIND ADVISORY CRITERIA MET...ESPECIALLY NORTH. WILL LEAVE THIS TO LATER SHIFTS TO EVALUATE FOR POTENTIAL HEADLINES. THE NEXT SYSTEM IS STILL ON TARGET FOR SAT NITE/SUN WITH A SIMILAR SFC LOW PROGGED TO MOVE THROUGH IOWA. ALL MODES OF SEVERE WEATHER WILL LIKELY BE IN PLAY...INCLUDING HEAVY RAIN AND FLASH FLOODING. LOOKING AHEAD...UPPER RIDGING WILL BUILD IN MONDAY INTO TUESDAY. THERE IS SOME MODEL UNCERTAINTY HAS TO HOW FAST THE RIDGE WILL PUSH INTO THE EASTERN CONUS. CURRENT FORECAST HAS SHOWER AND THUNDERSTORM CHANCES FROM TUES NITE THRU THURSDAY. NORMALLY...I DON/T PREFER TO HAVE SO MANY WET PERIODS IN THE EXTENDED...BUT WILL LEAVE THE FORECAST ALONE FOR NOW. THE GFS IS INDICATING WAA STORMS LATE TUESDAY INTO WEDNESDAY MORNING...THEN A STRONG SYSTEM THROUGH THE REGION THURSDAY AND THURSDAY NIGHT. TEMPS SHOULD MODERATE THROUGH THE PERIOD...WITH HIGHS PUSHING 70 CENTRAL AND SOUTH BY THURSDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH ALONG AND SOUTH OF STATE HIGHWAY 30 AND ALONG AND WEST OF INTERSTATE 35 UNTIL 04Z. && KINNEY
Hazardous weather outlook, Mar 30, 2:44 PM CST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 244 PM CST THU MAR 30 2006 IAZ044>047-057>060-070>073-081>083-092>094-311200- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-CASS- ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- 244 PM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. INITIALLY LARGE HAIL WILL BE THE MAIN THREAT...HOWEVER AFTER 5 PM...ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES. THIS THREAT WILL CONTINUE THROUGH 10 PM AS A LINE OF STORMS MOVES QUICKLY ACROSS CENTRAL IOWA. INDIVIDUAL STORMS WILL MOVE FROM 45 TO 60 MPH TO THE NORTHEAST DURING THE EVENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER THREAT OF THUNDERST0RMS EXISTS ON SATURDAY NIGHT INTO SUNDAY WITH THE POTENTIAL OF HEAVY RAIN AND SOME SEVERE WEATHER. MORE THUNDERSTORMS ARE FORECAST TUESDAY NIGHT INTO WEDNESDAY WITH ALTHOUGH THE SEVERE WEATHER THREAT IS NOT KNOWN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 315 PM THIS AFTERNOON FOR THE SEVERE WEATHER EPISODE. SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND EVENING WITH EARLY DEPLOYMENT NECESSARY DUE TO THE FAST MOVING NATURE OF THE STORMS. IAZ004>007-015>017-023>028-033>039-048>050-061-062-074-075- 084>086-095>097-311200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE- APPANOOSE-DAVIS- 244 PM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL EXPAND ACROSS THE REST OF CENTRAL IOWA LATE THIS AFTERNOON AND EVENING. SCATTERED SEVERE STORMS ARE EXPECTED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS POSSIBLE LATER THIS EVENING...PRIMARILY SOUTH OF INTERSTATE 80. THE TIME OF GREATEST THREAT WILL BE FROM 6 TO 11 PM. THESE STORMS WILL BE MOVING VERY QUICKLY NORTHEAST AT 45 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER THREAT OF THUNDERST0RMS EXISTS ON SATURDAY NIGHT INTO SUNDAY WITH THE POTENTIAL OF HEAVY RAIN AND SOME SEVERE WEATHER. MORE THUNDERSTORMS ARE FORECAST TUESDAY NIGHT INTO WEDNESDAY WITH ALTHOUGH THE SEVERE WEATHER THREAT IS NOT KNOWN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 315 PM THIS AFTERNOON FOR THE SEVERE WEATHER EPISODE. SPOTTER ACTIVATION WILL BE LIKELY LATE THIS AFTERNOON AND EVENING WITH EARLY DEPLOYMENT NECESSARY DUE TO THE FAST MOVING NATURE OF THE STORMS.
In the hours before
Local storm report, Mar 30, 6:03 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 4 W CRESTON AIRPORT 41.02N 94.44W
03/30/2006 UNION IA FIRE DEPT/RESCUE
TORNADO REPORTED BRIEF TOUCHDOWN.
&&
RUSSELLLocal storm report, Mar 30, 6:08 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
608 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO N DE SOTO 41.53N 94.01W
03/30/2006 DALLAS IA LAW ENFORCEMENT
BRIEF TOUCHDOWN. TORNADO HAS LIFTED
&&
SSEARCYLocal storm report, Mar 30, 6:15 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
615 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 2 W MOUNT AYR 40.71N 94.28W
03/30/2006 E60 MPH RINGGOLD IA TRAINED SPOTTER
&&
FILLBACHLocal storm report, Mar 30, 6:16 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG CASEY 41.51N 94.52W
03/30/2006 GUTHRIE IA BROADCAST MEDIA
SIX SEMI TRUCKS BLOWN OFF I-80 BETWEEN MILE MARKERS
83-86. POSSIBLE INJURIES. TIME ESTIMATED.
&&
SSEARCYLocal storm report, Mar 30, 6:17 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
617 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL DES MOINES 41.58N 93.62W
03/30/2006 U1.25 INCH POLK IA AMATEUR RADIO
INTERSECTION OF 39TH AND GLOVER
&&
FILLBACHLocal storm report, Mar 30, 6:20 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST FONTANELLE 41.29N 94.56W
03/30/2006 M71.00 MPH ADAIR IA MESONET
0530 PM TSTM WND GST FONTANELLE 41.29N 94.56W
03/30/2006 M71.00 MPH ADAIR IA MESONET
71 MPH WINDS MEASURED BY MESONET.
0607 PM TSTM WND GST ADEL 41.61N 94.03W
03/30/2006 E58.00 MPH DALLAS IA TRAINED SPOTTER
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:00 PM CST | Tornado Warning | DMX | Union | 30 min |
| Mar 30, 6:08 PM CST | Severe Thunderstorm Warning | DMX | Boone | 52 min |
| Mar 30, 6:13 PM CST | Severe Thunderstorm Warning | DMX | Dallas, Polk | 47 min |
| Mar 30, 6:17 PM CST | Severe Thunderstorm Warning | DMX | Clarke | 43 min |
| Mar 30, 6:19 PM CST | Severe Thunderstorm Warning | DMX | Hancock | 41 min |
| Mar 30, 6:27 PM CST | Severe Thunderstorm Warning | DMX | Hamilton | 33 min |
| Mar 30, 6:41 PM CST | Severe Thunderstorm Warning | DMX | Hardin | 34 min |
| Mar 30, 6:44 PM CST | Severe Thunderstorm Warning | DMX | Wright | 46 min |
| Mar 30, 6:47 PM CST | Severe Thunderstorm Warning | DMX | Marshall | 43 min |
| Mar 30, 6:50 PM CST | Severe Thunderstorm Warning | DMX | Jasper | 40 min |
| Mar 30, 6:52 PM CST | Severe Thunderstorm Warning | DMX | Franklin | 53 min |
| Mar 30, 6:55 PM CST | Severe Thunderstorm Warning | DMX | Cerro Gordo | 50 min |
| Mar 30, 7:01 PM CST | Severe Thunderstorm Warning | DMX | Hancock | 29 min |
| Mar 30, 7:03 PM CST | Severe Thunderstorm Warning | DMX | Warren | 27 min |
| Mar 30, 7:07 PM CST | Severe Thunderstorm Warning | DMX | Butler, Grundy | 53 min |
| Mar 30, 7:29 PM CST | Severe Thunderstorm Warning | DMX | Worth | 36 min |
| Mar 30, 8:02 PM CST | Tornado Warning | DMX | Ringgold | 28 min |
| Mar 30, 8:23 PM CST | Tornado Warning | DMX | Decatur | 37 min |
| Mar 30, 8:50 PM CST | Tornado Warning | DMX | Clarke | 25 min |
| Mar 30, 8:50 PM CST | Tornado Warning | DMX | Clarke | 25 min |
| Mar 30, 9:05 PM CST | Tornado Warning | DMX | Lucas | 25 min |
| Mar 31, 7:33 AM CST | Wind Advisory | DMX | Audubon, Black Hawk, Boone, Bremer, Butler, Calhoun and 32 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.